# SDR DALA2020121804148

- Difficulty date: December 7, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 841 DAMPER NOT WORKING CORRECTLY DURING OPENING AND CLOSING.  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR DAMPER.
